Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Can spreading occur after taking meds?

Subject: Re: Can spreading occur after taking meds?
Author: Jennifer
Date: 2/25/2005 6:24 pm
Views: 2780
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
My husband is going through the same thing right now. His doctor prescribed a steroid cream, but it only made the rash worse and more boils showed up in areas where he had no rash before. I have literally washed all of our clothes, sheets, towels, ...everything is hot water twice and it still keeps spreading. My husband had a lot of allergies and I am wondering if it has something to do with it? Anyways if you have found out any more information I would be interested in hearing it. I'll check back often.

SubjectAuthorDate
Can spreading occur after taki (Approved)Judith2/12/2005 4:15 pm
  Re: Can spreading occur after (Approved)Jennifer2/25/2005 6:24 pm
    Re: Can spreading occur after (Approved)Jacqui3/1/2005 8:28 am
    Re: Can spreading occur after (Approved)Beth3/22/2005 5:43 pm
      Re: Can spreading occur after (Approved)Toni4/7/2005 10:33 pm